MAUDE Adverse Event Report: BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 5MM(D) X 5MM(L); DENTAL IMPLANT
Model Number BNES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that can't remove mount.After the mount was implanted, it did not come off.According to the doctor, it is not tightened with a particularly strong torque value.No health hazard.Tooth site # 30.
 
Additional Manufacturer Narrative
Zimvie received one (1) bnes505, (3i t3® short external hex parallel walled implant with dcd®, 5mm(d) x 5mm(l)) for evaluation.Visual evaluation of the as reported device identified the implant with signs of use.Functional testing to recreate the reported event verified the mount disengaged from the implant as intended.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2021120123.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021120123 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿does not disengage/release.¿ the customer did submit one (1) image for the reported event.(image attached) ifu review: documents reviewed: biomet 3i dental implant ifu p-iis086gi rev.J 2022/08.Information identified: "warnings" & "contraindications" based on the investigation and risk management file review as per rmf rm-00053-haz rev.11, the most likely root causes determined from the investigation are torque applied during placement/seating exceeds recommended value, internal thread of implant length is too short preventing mount screw from fully seating.Therefore, based on the available information, and functional testing a device malfunction did not occur.The reported event was unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16872436
Report Number0001038806-2023-00854
Device Sequence Number14817757
Product Code DZE
UDI-Device Identifier00844868033592
UDI-Public(01)00844868033592(17)261217(10)2021120123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberBNES505
Device Catalogue NumberBNES505
Device Lot Number2021120123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic